# SDR 2016FA0000136

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: General aviation
- Aircraft: N371CF
- Make and model: Beech 400A
- Aircraft serial: RK351
- Aircraft time: 2,728 hours, 1,725 cycles
- Engine: Pwa JT15D5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080050
- Part serial: P1074
- Condition: Failed
- Location: Right Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

RIGHT STARTER GENERATOR FAILED IN FLIGHT, ACFT RETURNED TO BASE REMOVED RT STARTER GENERATOR AND FOUND THE FORWARD BEARING NEXT TO THE COOLING FAN FAILED.
